Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Countable models of stable theories


Author: Anand Pillay
Journal: Proc. Amer. Math. Soc. 89 (1983), 666-672
MSC: Primary 03C45; Secondary 03C15
MathSciNet review: 718994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of a normal theory such a theory $ T,\;I({\aleph _0},T) = 1{\text{ or }} \geqslant {\aleph _0}$. theorem that for superstable $ T,\;I({\aleph _0},T) = 1{\text{ or }} \geqslant {\aleph _0}$ stronger than stability but incomparable is introduced, and it is proved that for We also include a short proof of Lachlan's (The property of normality is to superstability.)


References [Enhancements On Off] (What's this?)

  • [1] A. H. Lachlan, On the number of countable models of a countable superstable theory, Logic, methodology and philosophy of science, IV (Proc. Fourth Internat. Congr., Bucharest, 1971) North-Holland, Amsterdam, 1973, pp. 45–56. Studies in Logic and Foundations of Math., Vol. 74. MR 0446949
  • [2] -, Two conjectures on the stability of $ \omega $-categorial theories, Fund. Math. 81 (1974), 133-145.
  • [3] Daniel Lascar, Ranks and definability in superstable theories, Israel J. Math. 23 (1976), no. 1, 53–87. MR 0409169
  • [4] Daniel Lascar and Bruno Poizat, An introduction to forking, J. Symbolic Logic 44 (1979), no. 3, 330–350. MR 540665, 10.2307/2273127
  • [5] T. G. Mustafin, On the number of countable models of a countable complete theory, Algebra i Logika 20 (1981), no. 1, 69–91, 124 (Russian). MR 635651
  • [6] Anand Pillay, Countable modules, Fund. Math. 121 (1984), no. 2, 125–132. MR 765328
  • [7] Saharon Shelah, Classification theory and the number of nonisomorphic models, Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland Publishing Co., Amsterdam-New York, 1978. MR 513226

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C45, 03C15

Retrieve articles in all journals with MSC: 03C45, 03C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0718994-3
Keywords: Normal theory, superstable
Article copyright: © Copyright 1983 American Mathematical Society